# SDR SIMA202001276004

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 49,004 hours, 41,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Part number: 14525316004
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QC FOUND CORROSION ON THE PAX DOOR LOWER NUT PLATE HOLE.-C/A-REPAIRED CORROSION ON PAX DOOR LOWER NUT PLATE HOLE IAW EMB 145 SRM 52-10-02 AND ETN-EM-52-041 STEP 2. (REPAIR MATERIAL: DOUBLER 2024T3, 0.040")
